# SDR CALA0000626

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN CUSP WEB AT FS 112, RBL 47.  THE CRACK WAS STOP DRILLED IAW 53-01, FIGURE 2 AND A DOUBLER WAS INSTALLED IAW SRM 53-01, 51-10-03, AND 53-01 FIGURE 4.
